Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Heart murmur, dizziness, on warfarin, had heart attack. Cause?

User rating for this question
Very Good
Answered by

Cardiologist, Interventional
Practicing since : 1998
Answered : 410 Questions
80 year old male, 5' 09", 185 lbs, had a heart attack when 64 years old. Currently on Warfarin. I have a heart murmur. I get dizzy for no apparent reason. Sometimes when working outside, but other times just laying on the couch. Is this a heart problem or a brain or ear problem.
Posted Fri, 13 Apr 2012 in Hypertension and Heart Disease
Answered by Dr. Prabhakar C Koregol 21 hours later

Thanks for your query.

My doubts are same and as much as yours. So clarify it further I need the following information
1. What are the other medicines you are on?
2. Do you have any chestpain/breathlessness/palpitation/Leg or hand weakness or hearing imapairment?
3. Did you undergo any test recently, if so what were the reports?
4. Please get an ECG done, if possible when you have symptoms?

Please get back to me with this information and I should be able to help you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor